MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SSM TOTAL JOINT CUSTOM PACK

MEDLINE INDUSTRIES LP; SSM TOTAL JOINT CUSTOM PACK
Catalog Number DYNJ51465B
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "lap sponges in the pack are defective and leaving behind fibers".No additional information was available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Lap sponge leaving fibers.

Common Device Name
SSM TOTAL JOINT CUSTOM PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18838463
Report Number1423395-2024-00120
Device Sequence Number7214989
Product Code LRO
UDI-Device Identifier40889942815129
UDI-Public40889942815129
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ51465B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown